ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Modification of n=O equatorial waves due to interaction between convection and dynamics - Reply

Goswami, P and Goswami, BN (1996) Modification of n=O equatorial waves due to interaction between convection and dynamics - Reply. In: Journal of the Atmospheric Sciences, 53 (6). pp. 919-922.

Full text not available from this repository.
Official URL: http://cat.inist.fr/?aModele=afficheN&cpsidt=30221...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to American meteorological society.
Department/Centre: Division of Mechanical Sciences > Centre for Atmospheric & Oceanic Sciences
Date Deposited: 07 May 2011 05:18
Last Modified: 07 May 2011 05:18
URI: http://eprints.iisc.ernet.in/id/eprint/37412

Actions (login required)

View Item View Item